Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 841349, 18 pages
Research Article

The Existence of Solutions for a Fractional 2π‘š-Point Boundary Value Problems

1Department of Mathematics, China University of Mining and Technology, Xuzhou 221008, China
2School of Mathematics and Physical Sciences, Xuzhou Institute of Technology, Xuzhou 221008, China

Received 24 June 2011; Revised 9 October 2011; Accepted 11 October 2011

Academic Editor: Yongkun Li

Copyright Β© 2012 Gang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Weerawat Sudsutad, and Jessada Tariboon, “Boundary value problems for fractional differential equations with three-point fractional integral boundary conditions,” Advances in Difference Equations, 2012. View at Publisher Β· View at Google Scholar
  • Tengfei Shen, Wenbin Liu, and Xiaohui Shen, “Solvability of fractional boundary value problem with p-Laplacian operator at resonance,” Advances in Difference Equations, vol. 2013, no. 1, pp. 295, 2013. View at Publisher Β· View at Google Scholar
  • Nickolai Kosmatov, and Weihua Jiang, “Resonant functional problems of fractional order,” Chaos, Solitons & Fractals, vol. 91, pp. 573–579, 2016. View at Publisher Β· View at Google Scholar